# SDR QXEA2018022600071

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 39,515 hours, 41,505 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486592
- Part serial: 1166
- Condition: Malfunctioned
- Location: Rt Te Flaps
- Part time: 32,750 hours, 33,773 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH WHILE SELECTING FLAPS 5, THE FLAP INDICATOR, INDICATED BETWEEN 0 DEGREES AND 5 DEGREES AND THE FLAP DRIVE CAUTION LIGHT ILLUMINATED. AFTER RUNNING THE E/A CHECKLIST AND PUTTING THE FLAPS TO 0 DEGREES, THE FLAPS RETRACTED NORMALLY AND THE FLAP DRIVE CAUTION EXTINGUISHED. PERFORMED A GO-AROUND. ON SUBSEQUENT APPROACH, THE FLAPS EXTENDED TO 35 DEGREES NORMALLY AND A NORMAL LANDING WAS ACCOMPLISHED. REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 2 FLAP ACTUATOR IAW 27-52-16-000-801, AND 27-52-16-400-801, OPS AND FUNCTIONAL CHECKED GOOD, NO DEFECTS NOTED. RETURNED TO SERVICE.
